# SDR R61A20100156

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000042
- Aircraft time: 14,968 hours, 10,095 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PACK ISSUES, EMERGENCY WAS DECLARED AND CREW LOWERED ALTITUDE.  CREW LANDED AT MKE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE PACK 2 HEAT EXCHANGER AND ACM.  A/C WAS THEN RETURNED TO SERVICE.
